# SDR CALA2015061893994

- Difficulty date: June 16, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 65,232 hours, 24,709 cycles
- Engine: Iae V2527A5
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, FL 340 HAD ADR1 FAULT ECAM.  AUTOPILOT & AUTO THROTTLE DISENGAGED, FMA'S & FD'S DISAPPEARED.  LOSS OF AUTO FLIGHT CAPES.  REPLACED NR 1 TAT PROBE IAW AMM 34-11-18. OPERATIONS CHECKED SATISFACTORY.
